# SDR CALA2025060205194

- Difficulty date: May 27, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 82,819 hours, 30,397 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 WINDOW FRAME REPAIR REQUIRES INSPECTION PER ECRA 5310-08591.  PLANNING TO CONTACT ENGINEERING AFTER 48000 CYCLES BUT BEFORE 49000 CYCLES. AFTER THE ACCUMULATION OF 48,000 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 49,000 TOTAL AIRCRAFT FLIGHT CYCLES, PLANNING TO CONTACT ENGINEERING FOR THE LEFT HAND #3 WINDOW FRAME E-F POST REPAIR ON AIRCRAFT N24715 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08591. RII REQUIREMENTS ACCOMPLISHED ON AAR NR 3502375-2000-0006.
